Research Article | Open Access
Mediha Örkcü, "-Szász-Mirakyan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces", Abstract and Applied Analysis, vol. 2013, Article ID 823803, 9 pages, 2013. https://doi.org/10.1155/2013/823803
-Szász-Mirakyan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces
The present paper deals with approximation properties of q-Szász-Mirakyan-Kantorovich operators. We construct new bivariate generalization by -integral and these operators' approximation properties in polynomial weighted spaces are investigated. Also, we obtain Voronovskaya-type theorem for the proposed operators in polynomial weighted spaces of functions of two variables.
In the past two decades, -calculus has gained popularity in the construction of linear approximation processes. Lupaş  and Phillips  defined generalizations of the Bernstein operators called -Bernstein operators. Then, as Phillips has done for Bernstein operators, the authors introduced modifications of the other important operators based on the -integers, for example, -Meyer-König operators [3, 4], -Bleimann, Butzer, and Hahn operators [5, 6], -Szász-Mirakyan operators [7–9], -Baskakov operators [10, 11].
On the other hand, Stancu  first introduced new linear positive operators in two- and several dimensional variables. Recently, Barbosu  introduced a Stancu-type generalization of two-dimensional Bernstein operators based on -integers and called them bivariate -Bernstein operators. Doru and Gupta  constructed a bivariate generalization of the Meyer-König and Zeller operators based on the -integers. Agratini  presented two-dimensional extension of some univariate positive approximation processes expressed by series.
All the above mentioned new operators motivate us for current work. In this paper, we firstly extend the -Szász-Mirakyan-Kantorovich operators to the case of bivariate functions. Then these operators' approximation properties in polynomial weighted spaces are investigated. Also we obtain Voronovskaya-type theorem for the proposed operators in polynomial weighted spaces of functions of two variables.
Now we recall some definitions about -integers. For any nonnegative integer , the -integer of the number is defined by where is a positive real number. The -factorial is defined as Two -analogues of the exponential function are given as The following relation between -exponential functions and holds: The -derivative of a function , denoted by , is defined by Also, it is known that .
The -integral of the function over the interval is defined by If is integrable over , then Generally accepted definition for -integral over an interval is In order to generalize and spread the existing inequalities, Marinković et al. considered new type of the -integral. So, the problems which ensue from the general definition of -integral were overcome. The Riemann-type -integral  in the interval was defined as This definition includes only point inside the interval of the integration.
Details of -integers can be found in .
2. Construction of the Bivariate Operators
For and , we now define new operators that we call the -Szász-Mirakyan-Kantorovich operators of functions of two variables as follows: where and is a -integrable function, so the series in (11) converges. It is clear that the operators given in (10) are linear and positive. For the operator , if is a -integrable function and , , then Now, in order to obtain approximation properties of proposed operators, we give some auxiliary results. For a fixed , by the -Taylor theorem , we write where Choosing and taking into account we get for that Similarly, choosing and taking into account we obtain for that Also, using we have for that
Lemma 1. Let and . One has
Proof. Using and from , we can write
is obtained from the above identity (16).
Now, taking and since , we get from the linearity of that From this, applying (16) and (18), we have Similarly, we write that Now, taking and from we have From this, using we get Replacing by and by in the abovementioned, we obtain Equation (20) implies Similarly, we write that So, the proof is completed.
Similarly, given by the proof of Lemma 1, we calculate and , shortly. Since we write Using , we have Then, we rewrite Finally, we have Since we obtain
3. Approximation Properties in Polynomial Weighted Spaces
For bivariate operators, the space is considered as follows: associated with the weighted function , . The weight is defined as , . The norm of this space is denoted by and is defined by Now, we give some useful results given by Agratini .
For each , define the function by , , . For the one-dimensional operator , , and for each , a polynomial exists such that
Theorem 2 (see ). Consider . For any , given by the operator verifies
In the latter paper, we use the weight function instead of and instead of the space , the space associated with the weighted function is used. We denote the norm of this space by .
Lemma 5. The operator , , , given by (10) verifies
The Steklov function associated with is given as follows: where .
The modulus of smoothness function associated with any function is given by One can see that The following inequalities verify where . In order to justify these inequalities, one can see that
Theorem 6. For any and , the operator given by (10) satisfies where , .
Proof. For any , we can write Inequalities (48) and (53) imply that Let be the class of all functions in which partial derivatives belong to . Since and given by (10) is linear and monotone, we get Then, by definition of norm and the first mean value theorem for integration, we have Following the same way, one finds Using inequalities (59), (61), and (60), since is linear and monotone, we get From Lemmas 1 and 5 and (36), we can write the following: where is a polynomial of degree . Then, by inequalities (54), we have Finally, we write from (53) If we go back to (57) and take , , then the proof is completed.
We replace and in (10) by sequences